# SDR SWIA2024020201

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15455
- Aircraft time: 9,091 hours, 8,154 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Uncontrollable
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED SPOILER DEPLOYMENT IN FLIGHT. ON A 4 MILE FINAL, FULLY CONFIGURED AND STABILIZED FOR LANDING, OB SPOILERONS AND OB FLT SPLRS CAUTION MESSAGES APPEARED. SIMULTANEOUSLY I FELT INCREASED DRAG AND A ROLL TO THE RIGHT. WE PULLED UP THE F/CTL SYNOPTIC PAGE AND THE RIGHT OUTERMOST SPOILER WAS FULLY DEPLOYED WITH THE WHITE ARROW FULLY EXTENDED VERTICALLY. THE SURFACE RECTANGLE WAS YELLOW AND THE LEFT EQUIVALENT WAS WHITE. I CORRECTED THE FLIGHT PATH WITH INCREASED LEFT AILERON. WE DOUBLE CHECKED THE FLIGHT SPOILER LEVER AND IT WAS FULLY RETRACTED. AFTER 10 SECONDS THE INCREASED ROLL TENDENCY CEASED AND THE SYNOPTIC PAGE SHOWED THE SPOILER STOWED. THE CAUTION MESSAGES REMAINED. (FLIGHT 4028 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27763239 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT PER CRJ900 FIM 27-64-01. REMOVED AND REPLACED RH OUTBOARD MULTIFUNCTION PCU IN REF WITH CRJ900 AMM 27-62-01. OPS CHECK GOOD. "
